Ismail Naci Cangul
Ismail Naci Cangul
Bursa Uludag University
Verified email at - Homepage
Cited by
Cited by
Remarks on q-Bernoulli numbers associated with Daehee numbers
H Ozden, IN Cangul, Y Simsek
Advanced Studies in Contemporary Mathematics 18 (1), 41-48, 2009
The multiplicative Zagreb indices of graph operations
KC Das, A Yurttas, M Togan, AS Cevik, IN Cangul
Journal of inequalities and applications 2013, 1-14, 2013
On the Zagreb indices of the line graphs of the subdivision graphs
PS Ranjini, V Lokesha, IN Cangül
Applied Mathematics and Computation 218 (3), 699-702, 2011
On sombor index
KC Das, AS Çevik, IN Cangul, Y Shang
Symmetry 13 (1), 140, 2021
On the higher-order w-q-Genocchi numbers
IN Cangul, V Kurt, H Ozden, Y Simsek
Advanced Studies in Contemporary Mathematics 19 (1), 39-57, 2009
Inverse problem for sigma index
I Gutman, M Togan, A Yurttas, AS Cevik, IN Cangul
MATCH Commun. Math. Comput. Chem 79 (2), 491-508, 2018
A note on p-adic q-Euler measure
H Ozden, Y Simsek, IN Cangul, SH Rim
arXiv preprint math/0702868, 2007
Normal subgroups of Hecke groups and regular maps
IN Cangül, D Singerman
Mathematical Proceedings of the Cambridge Philosophical Society 123 (1), 59-74, 1998
Multivariate interpolation functions of higher-order q-Euler numbers and their applications
H Ozden, IN Cangul, Y Simsek
Abstract and Applied Analysis 2008, 1-16, 2008
On the first Zagreb index and multiplicative Zagreb coindices of graphs
KC Das, N Akgunes, M Togan, A Yurttas, IN Cangul, AS Cevik
Analele ştiinţifice ale Universităţii" Ovidius" Constanţa. Seria Matematică …, 2016
Operations of Nanostructures via, and indices
V Lokesha, T Deepika, PS Ranjini, IN Cangul
Applied Mathematics and Nonlinear Sciences 2 (1), 173-180, 2017
Zagreb polynomials of three graph operators
AR Bindusree, IN Cangul, V Lokesha, AS Cevik
Filomat 30 (7), 1979-1986, 2016
On the Harary index of graph operations
KC Das, K Xu, IN Cangul, AS Cevik, A Graovac
Journal of Inequalities and Applications 2013, 1-16, 2013
A new graph invariant
S Delen, IN Cangul
Turkish Journal of Analysis and Number Theory 6 (1), 30-33, 2018
Euler polynomials associated with p-adic q-Euler measure
H Ozden, Y Simsek, IN Cangul
General Mathematics 15 (2), 24-37, 2007
Normal subgroups of Hecke groups
ĬN Cangül
University of Southampton, 1993
Entire Zagreb indices of graphs
A Alwardi, A Alqesmah, R Rangarajan, IN Cangul
Discrete mathematics, algorithms and applications 10 (03), 1850037, 2018
On Wiener index and Wiener polarity index of some polyomino chains
S Ahmad, HMA Siddiqui, A Ali, MR Farahani, M Imran, IN Cangul
Journal of discrete mathematical sciences and cryptography 22 (7), 1151-1164, 2019
A new approach to q-Genocchi numbers and their interpolation functions
IN Cangul, H Ozden, Y Simsek
Nonlinear Analysis: Theory, Methods & Applications 71 (12), e793-e799, 2009
On the Diophantine Equation
IN Cangül, M Demirci, G Soydan, N Tzanakis
arXiv preprint arXiv:1001.2525, 2010
The system can't perform the operation now. Try again later.
Articles 1–20